# SDR DALA201910316325

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,490 hours, 26,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Damaged
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1323249) ***MCC RAM 1*** 4L SLIDE LIGHT. CORRECTIVE ACTION: IDENTIFIED DAMAGED WIRING ON S10223. REMOVED AND REPLACED S10223 PER B757 AMM 25-66.
